# SDR PLGA970913A

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302631001
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4390 - ON CLIMB-OUT, CREW EXPERIENCED A LOSS OF HYDRAULIC PRESSURE AND QUANTITY. CREW SELECTED GEAR DOWN AND RETURNED TO BOS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE CONNECTING TO HYDRAULIC PUMP BROKEN. LINE REPLACED AND SYSTEM SERVICED.  AIRCRAFT RETURNED TO SERVICE.  (X)
